OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4931

Title: Applying a fixed point technique to asymptotic behavior and boundary value problems in ordinary differential equations
Authors: Schuur, J. D.
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: J. D. Schuur, “Applying a fixed point technique to asymptotic behavior and boundary value problems in ordinary differential equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 130-138.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si usa un metodo di punti fissi per trovare soluzioni di equazioni differenziali della forma Lx = f(t ,x) x.
We use a fixed point method to find solutions to differential equations of the form Lx = f(t ,x) x.
URI: http://hdl.handle.net/10077/4931
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
SchuurRendMat19.pdf536.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.